# SDR AALA202307035060

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 34,928 hours, 14,777 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: HG2050BC02
- Part serial: 56082659
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT, CAPTAINÏ¿½S AND FIRST OFFICERÏ¿½S AIRSPEED DID NOT MATCH. ALSO LOST FLIGHT DIRECTORS. EMERGENCY DECLARED; FLIGHT DIVERTED TO JFK LANDING SAFELY. MAINTENANCE REPLACED LEFT AIR DATA INERTIAL REFERENCE UNIT (ADIRU) PER AMM 34-21-01.
